# SDR LS1R066558

- Difficulty date: March 7, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N5211R
- Make and model: Hughes 369D
- Aircraft serial: 1161D
- Aircraft time: 4,848 hours
- System (JASC): 2300 · Communications System
- Part: Transceiver
- Part number: AA85001
- Part serial: 1297
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS INOPERATIVE.  WILL NOT ADJUST VOLUME.
